Dense families of distributions of sums of independent random elements in Banach spaces of type $(F,F_1)$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1992), pp. 72-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_2_a10,
author = {A. N. Chuprunov},
title = {Dense families of distributions of sums of independent random elements in {Banach} spaces of type $(F,F_1)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--82},
year = {1992},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_2_a10/}
}
TY - JOUR AU - A. N. Chuprunov TI - Dense families of distributions of sums of independent random elements in Banach spaces of type $(F,F_1)$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1992 SP - 72 EP - 82 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1992_2_a10/ LA - ru ID - IVM_1992_2_a10 ER -
A. N. Chuprunov. Dense families of distributions of sums of independent random elements in Banach spaces of type $(F,F_1)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1992), pp. 72-82. http://geodesic.mathdoc.fr/item/IVM_1992_2_a10/